# SDR DAT2004F00005

- Difficulty date: October 20, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Engine: Pwa PT6A45R
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: WL3301KTD6
- Condition: Failed
- Location: Lt Tachometer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED AFTER TAKEOFF DUE TO LOW PROP RPM ON LT ENGINE.  MECHANIC DETERMINED A BAD PROP GAUGE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
